# SDR UALA2013050103040

- Difficulty date: April 29, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 51,168 hours, 20,476 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INCORRECT COLOR LIGHT LENS AT SEAT 12ABC FOR EMERGENCY LIGHT.  REMOVED & REPLACED LENS IAW AMM 33-51-18-400-002-A.
